Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 December 2007

Numerical Treatment of the Mathematical Models for Water Pollution

F. B. Agusto & O. M. Bamigbola

Journal of Mathematics and Statistics, Volume 3, Issue 4, pp. 172–180 · doi.org/10.3844/jmssp.2007.172.180

7,382 accesses5,197 downloads7 citations (Crossref)Metrics
Cite Check for updates

Abstract

To evaluate the environmental impact of pollution, mathematical models play a major role in predicting the pollution level in the regions under consideration. This paper examines the various mathematical models involving water pollutant. We also give the implicit central difference scheme in space, and a forward difference method in time for the evaluation of the generalized transport equation.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Agusto, F. B. & Bamigbola, O. M. (2007). Numerical Treatment of the Mathematical Models for Water Pollution. Journal of Mathematics and Statistics, 3(4), 172–180. https://doi.org/10.3844/jmssp.2007.172.180

Licence
© Science Publications
Issue
Volume 3, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Numerical Treatment of the Mathematical Models for Water PollutionJournal of Mathematics and Statistics · Volume 3, Issue 4 · pp. 172–180 · © Science PublicationsDownload